Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jennifern

Member
  • Total Reviews

    0
  • Content Count

    72
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About jennifern

  • Rank
    Junior Member
  • Birthday 07/23/1988

Profile Information

  • Gender
    Female
  • Location
    illinois

Recent Profile Visitors

2366 profile views
  1. I have some red marks left after accutane as well. Still trying to find a fix for that. I have noticed a huge difference in the appearance right after I finished (a little over a month ago) to now . Time really does heal things I guess. I would caution you against the use of the hydrozole cream because it could lead to break outs if you use it all over your face--at least that is one of the side effects of those types of cream.
  2. i shower in the morning. it is always a nice start to the day. once your hair gets dry you probably will not need to wash it as often, which is nice. i would suggest getting a leave in conditioner to protect from damage. i think that my underarms have been a little more sensitive during shaving. shaving gel or conditioner make it better though.
  3. My face did feel tight. I think that the moisturize was not absorbing well because I used as much as any other time and it didn't rub in very well. Maybe it has somehting to do with how fast the skin turns over while on accutane or something like that...who knows! I only have my face get shiny occasionally now. Next time it happens I will try using less moisturizer.
  4. you should talk to your derm about anything you plan to do with your skin. you might burn your skin because lemon juice is acidic and accutane makes your skin much more sensitive. i wouldn't chance it. you are taking accutane to make your skin more beautiful so why risk making it look worse or permenantly damaging it?
  5. Whenever I put moisturizer on my face I also spread it on my lips. I rub it everywhere except for my eyes. I then put Burts Bees chapstick on over the moisturizer. It does feel very nice and may be why my lips are not as dry as before.
  6. Hey! I just started into my second month on accutane. When I first started I was sooo nervous about the IB. I have had acne like you described for about 5 years. I could usually get it under control for a while with a variety of acne meds but it would always come back. I have never had really major acne just persistent and mostly pimples. My face was actually pretty clear before I started accutane due to combination of topicals and antibiotic. In the last month I have not really had anything tha
  7. if you're a girl you have to log in to this website and fill out a questionaire thingy saying that ur either not having sex or you're using 2 forms of birth control. it's oh so much fun to be a girl starting accutane. NOT. i tried logging in like a week ago and it wouldnt let me, im super confused about the whole DEA number and all that jazz, considering on the letter they sent me there was absolutely nothing about the DEA number. grrrrrrr. i feel stupid. the DEA number is for the doctor. m
  8. I am on Day 35 of Accutane. Just in the last couple of days I have noticed that my face gets really shiny after I wash it. Why is this happening and how can I get rid of it? I know that I can put powder on my face. What else can I do other than makeup? I moisturize regularly and my face still looks shiny when I put moisturizer on after washing. I use a gentle face wash and don't wash too often.
  9. I use Burts Bees peppermint ALL the time! I love it! It is very cooling and soothing. I tried the other Burts Bees and really didn't like them (medicated smelled bad and pomegranate made my lips feel weird). Also when I put my moisturizer on my face I rub it on my lips too. My lips feel dry if I don't have anything on but nothing too bad.
  10. i would suggest talking with a dermatologist. it is not a good idea to try to figure this out yourself. they can help you figure out what would work best for you and should have pretty good experience with other patients.
  11. i read in the information that came with my accutane that a divided dose is recommended. maybe you could ask your derm? i have very fair skin and i can tell that my skin is much more sensitive to the sun than before. be very careful to not get burned! glad you were finally able to start accutane!
  12. jennifern

    Accutane Progress

    I am taking the generic Claravis. My dose is 20mg in the am and 40mg in the pm.
  13. Hello! Lotus here. Day 5 on 'tane. Always feel free to drop a note. Wishiing you the very best of luck!

    namaste.

    1. How is accutane working out for you?

      1. i am doing pretty good. my head has been terribly itchy lately. other then that everything else is ok. not too much new acne so that is great. hope you are doing good!

        ×